# SDR AC2A072821

- Difficulty date: March 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 45 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adj
- Location: Crew Door
- Part time: 46 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR WAS EXTREMELY HARD TO OPEN AND WOULD NOT CLOSE PROPERLY. AJUSTED DOOR LATCHES.
